# SDR USAA2014123000016

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 33,146 hours, 25,416 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: Q00160006143
- Condition: Faulty
- Location: Smoke Detection
- Part time: 40,209 hours, 15,955 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN LEVEL FLIGHT, AT FLIGHT LEVEL 300, GOT SMOKE LAVATORY SMOKE WARNING 3 TIMES FOR 1 - 2 MINUTES EACH TIME.  FLIGHT ATTENDANTS THOUGHT THEY SMELLED SMOKE, ACFT DIVERTED.  VISUALLY INSPECTED FWD LAVATORY, NO BURNT WIRING OR SMOKE SMELL.  REPLACED SMOKE DETECTION CONTROL UNIT IAW AMM 26-17-34-400-001A.  BITE CHECKED GOOD.  ALL LAVATORY SMOKE DETECTORS TESTED GOOD.
